Increased Sex Drive from Finasteride? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 5 of 5
  1. #1
    Junior Member
    Join Date
    Dec 2017
    Posts
    2

    Default Increased Sex Drive from Finasteride?

    First off, I apologise to any guys that have experienced decreased libido after finasteride. I understand this post is something that might frustrate you. But I feel like I need to ask this because I really do feel like finasteride had an increased effect on my sex drive. And to be honest, the fact that finasteride is affecting my sex drive is quite concerning to me. I'm thinking that if the drug has the capacity to increase sex drive, maybe it has the capacity to decrease it too?

    I'm really curious has anyone else experienced increased sex drive from finasteride? I've been taking finasteride for 2 years now. I remember the very first week I took it I got absolute concrete erections - erections so hard that I really felt like the drug was the reason for it. About 2 months ago, I woke up with an erection that wouldn't go away. Even after masturbation the erection wouldn't go away (which was incredibly concerning at the time). This had never happened to me before.

    I really hope I don't receive a torrent of abuse here, but has anyone experienced harder erections/increase sex drive after using finasteride?

    Any responses would be greatly appreciated.

  2. #2
    Junior Member
    Join Date
    Dec 2016
    Posts
    10

    Default

    I have been on fin since december 2016 and have in my opinion had a raised libido since then, but it can also be in my head. This whole ordeal with hairloss is very stressfull and jerking off is a way to lower stresslevels. Safe to say is also that after approx 13 months on fin my hair has continued to detoriated, guessing i have had an upregulation, but i will probably never be sure, and i will probably continue with fin hoping i will reap some kind of benefit in the future.

    How is your hair currently and compared from the start?

  3. #3
    Junior Member
    Join Date
    Dec 2017
    Posts
    2

    Default

    Thanks for the reply!

    Sorry to hear fin hasn't helped you out as much as you would have liked. To answer your question, I think my hair is pretty much the same now as it was 2 years ago when I first started taking fin. My hair might be just very slightly thicker, but not by much. I didn't really regrow that much hair, fin has mainly helped me from losing more hair. My main problem is my receding temples, and fin didn't regrow any of that. But like I said I think it's slightly thickened up my hair. And fin has definitely halted further hair loss as my hair hasn't changed in 2 years.

    All in all my fin experience has been positive.

  4. #4
    Junior Member
    Join Date
    Mar 2018
    Posts
    12

    Default

    Quote Originally Posted by baldyirish View Post
    First off, I apologise to any guys that have experienced decreased libido after finasteride. I understand this post is something that might frustrate you. But I feel like I need to ask this because I really do feel like finasteride had an increased effect on my sex drive. And to be honest, the fact that finasteride is affecting my sex drive is quite concerning to me. I'm thinking that if the drug has the capacity to increase sex drive, maybe it has the capacity to decrease it too?

    I'm really curious has anyone else experienced increased sex drive from finasteride? I've been taking finasteride for 2 years now. I remember the very first week I took it I got absolute concrete erections - erections so hard that I really felt like the drug was the reason for it. About 2 months ago, I woke up with an erection that wouldn't go away. Even after masturbation the erection wouldn't go away (which was incredibly concerning at the time). This had never happened to me before.

    I really hope I don't receive a torrent of abuse here, but has anyone experienced harder erections/increase sex drive after using finasteride?

    Any responses would be greatly appreciated.
    110% this... I have wondered this for the years I have taken it. I am 36 this year and my sex drive has never been higher... Good on you brother! Enjoy!

  5. #5
    Member
    Join Date
    Mar 2018
    Posts
    51

    Default

    That is because it increases testosterone, it will diminish with time. But I take testosterone with propecia to avoid decreased lubido

Similar Threads

  1. lowering your testosterone and sex drive?
    By bmoreno299 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 14
    Last Post: 01-03-2017, 01:01 PM
  2. Hair loss can drive you to insanity
    By boourns in forum Coping with Hair Loss in Everyday Life
    Replies: 11
    Last Post: 10-06-2013, 09:55 AM
  3. Propecia High Sex Drive
    By Shan in forum Hair Transplant: Start Your Own Topic
    Replies: 33
    Last Post: 05-02-2013, 06:58 AM
  4. 21, MRM Prolobium (Epilobium Parviflorum), No sex drive!
    By younganddone00 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 03-10-2013, 05:52 PM
  5. Increased Dosage of Finasteride?
    By hollywoodkid in forum Hair Loss Treatments
    Replies: 8
    Last Post: 11-03-2011, 12:11 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

I'm so devastated for my son
12-30-2012 07:53 PM
Last Post By Geo88
Today 08:35 PM
The safest way to use finasteride - my research
06-23-2017 09:33 AM
Last Post By benjaminfranklin
Today 06:32 PM
Can I stop hair loss?
Yesterday 10:09 PM
Last Post By Geo88
Today 05:02 PM
8 years out from FUE with Dr. Lindsey video
Today 12:59 PM
Last Post By Dr. Lindsey
Today 12:59 PM
Old timer on here wondering how i can have hair and be happy
04-17-2018 12:41 PM
Last Post By jimbob1966
Today 10:33 AM